# SDR CALA2025070706246

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 47,200 hours, 5,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE INDICATOR NOT VISIBLE CHECKED DOOR 3R INFLATION CYLINDER PRESSURE GAGE PER DMC-B787-A-25-66-01-02B-300C-A, INDICATOR PRESENT AND IN GREEN RANGE.
